Apr 12, 1999
I have been injecting 6 mg of Serostim daily for about a month and have gained weight this way. Is this a good way to gain weight or is it just water retention?
Response from Dr. Fisher
Studies have shown that growth hormone (serostim) promotes the gain of lean body weight primarilly...so you won't just be experiencing water retention. Try to get a body composition study done if you've not had one. This will help evaluate your response to growth hormone (hopefully you already had this done prior to starting growth hormone).
Alvan Fisher, M.D.
Serostim pros and cons
Creatinine, how safe?
- Does Stinging Pain Mean I Have Hiv?
- Can You Contract AIDS From Blowjob From A Prostitute?
- Burning Red Spots After Licking Anus Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.